# SDR VNAA9712009

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Propeller: Hartzl HDE6C3B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 1050A000003
- Condition: Tripped
- Location: E/E Compt
- Part time: 5,156 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT FOR TAKEOFF, THE CREW NOTED A FLAP CONTROL FAIL WARNING MESSAGE.  THE AIRCRAFT RETURNED TO THE GATE.   MAINTENANCE RESET, AND OPERATION CHECKED THE FLAP CONTROL SYSTEM IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-50-00.  FUNCTION CHECKS WERE GOOD, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
